arrow
Volume 19, Number 4
Previous Issue Next Issue

Qin Ni

J. Comp. Math., 19 (2001), pp. 337-346.

Preview Full PDF 1968 19787 Abstract

Shi-Ming Zheng

J. Comp. Math., 19 (2001), pp. 347-356.

Preview Full PDF 1846 19662 Abstract

Yu-Fei Yang & Dong-Hui Li

J. Comp. Math., 19 (2001), pp. 357-364.

Preview Full PDF 1886 20085 Abstract

Yao-Tang Li & Ji-Cheng Li

J. Comp. Math., 19 (2001), pp. 365-370.

Preview Full PDF 1905 19959 Abstract

Ning Zhao & Hua-Mu Wu

J. Comp. Math., 19 (2001), pp. 371-384.

Preview Full PDF 1843 19740 Abstract

Yan-Ping Chen & Yuan-Qing Huang

J. Comp. Math., 19 (2001), pp. 385-392.

Preview Full PDF 1851 19671 Abstract

Fa-Yong Zhang & Shu-Juan Lu

J. Comp. Math., 19 (2001), pp. 393-406.

Preview Full PDF 1872 19309 Abstract

Shu-Hua Zhang, Tao Lin, Yan-Ping Lin & Ming Rao

J. Comp. Math., 19 (2001), pp. 407-422.

Preview Full PDF 1938 19610 Abstract

Mo Mu & Yun-Qing Huang

J. Comp. Math., 19 (2001), pp. 423-432.

Preview Full PDF 1865 19820 Abstract

Jie-Qing Tan

J. Comp. Math., 19 (2001), pp. 433-444.

Preview Full PDF 2077 19823 Abstract

Luis Vázquez & José L. Vázquez-Poletti

J. Comp. Math., 19 (2001), pp. 445-448.

Preview Full PDF 1851 19590 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard